# SDR SIMA200720714

- Difficulty date: July 19, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 10,680 hours, 7,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 67053110453
- Condition: Corroded
- Location: Zone 100
- Part time: 10,680 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FRAME 280 CORRODED.  REMOVED CORROSION AND INSTALLED NEW SECTION IAW CRJ REPAIR STATEMENT REO 670-53-11-045.  AIRCRAFT RETURNED TO SERVICE.
